Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Factorization in codimension one ideals of group algebras


Author: George Willis
Journal: Proc. Amer. Math. Soc. 86 (1982), 599-601
MSC: Primary 43A20
DOI: https://doi.org/10.1090/S0002-9939-1982-0674088-6
MathSciNet review: 674088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ G$ is a locally compact group and $ I$ is a closed, two-sided ideal with codimension one in $ {L^1}(G)$, then $ {I^2} = I$.


References [Enhancements On Off] (What's this?)

  • [1] F. F. Bonsall and J. Duncan, Complete normed algebras, Springer-Verlag, Berlin and New York, 1973. MR 0423029 (54:11013)
  • [2] G. Brown and W. Moran, Point derivations on $ M(G) $, Bull. London Math. Soc. 8 (1976), 57-64. MR 0417695 (54:5744)
  • [3] H. G. Dales, Automatic continuity: a survey, Bull. London Math. Soc. 10 (1978), 129-183. MR 500923 (80c:46053)
  • [4] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Vol. I, Springer-Verlag, Berlin and New York, 1963. MR 551496 (81k:43001)
  • [5] H. Reiter, Sur certains idéaux dans $ {L^1}(G)$, C. R. Acad. Sci. Paris Sér. A-B 267 (1968), 882-885. MR 0244711 (39:6025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A20

Retrieve articles in all journals with MSC: 43A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0674088-6
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society